# SDR 04FDEA01040

- Difficulty date: April 22, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FOUND OUTBOARD FLAP, INBOARD AFT HINGE ACTUATOR ROD END HOLE OUTBOARD SPOTFACE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75936 - WINGS - RIGHT OUTBOARD FLAP - INBOARD HINGE BRACKET BORE CORRODED.
